Hitting properties and non-uniqueness for SDEs driven by stable processes


Berestycki, Julien ; Döring, Leif ; Mytnik, Leonid ; Zambotti, Lorenzo


DOI: https://doi.org/10.1016/j.spa.2014.10.012
URL: https://arxiv.org/abs/1111.4388
Additional URL: https://www.sciencedirect.com/science/article/pii/...
Document Type: Article
Year of publication: 2015
The title of a journal, publication series: Stochastic Processes and their Applications
Volume: 125
Issue number: 3
Page range: 918-940
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0304-4149
Publication language: English
Institution: School of Business Informatics and Mathematics > Stochastik (Juniorprofessur) (Döring 2015-2016)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Berestycki, Julien ; Döring, Leif ; Mytnik, Leonid ; Zambotti, Lorenzo (2015) Hitting properties and non-uniqueness for SDEs driven by stable processes. Stochastic Processes and their Applications Amsterdam [u.a.] 125 3 918-940 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item